# SDR SWAA2024102142954

- Difficulty date: September 28, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 12,247 hours, 5,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 050-006 FWD CARGO COMPARTMENT AFT BULKHEAD LOWER SUPPORT ANGLE STA 500I LBL 24 TO RBL 24 WL 156 IS CORRODED<[01] FWD CARGO COMPARTMENT AFT BULKHEAD LOWER SUPPORT ANGLE AT STA 500I WAS REMOVED AND REPLACED I.A.W. SRM 51-40-02-0G-0 AND BOEING DWG 143A9481; REV A;[02] COMPLETE AUDIT C/W
